# SDR ASAA2019082763511

- Difficulty date: August 26, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 25,137 hours, 8,176 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 141A3172
- Condition: Cracked
- Location: Bs 277.8-235.8
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON GROUND POWER DOOR SURROUND DOUBLER LWR LAND AREA. GROUNDED - YES. REPAIRED PER B737-900 SRM 53-10-15-2R-4.
